# SDR VNAA20250525022

- Difficulty date: April 5, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993CC670
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE SUPPORTS (3EAS) BTW FS280 TO FS265 AND BTW LBL 12 TO RBL12 AT FLIGHT COMPARTMENT.   FLOOR ANGLE SUPPORT (LH AND RH) WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01, MANUFACTURATED PER DWG NO. CC670-33199 AND REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. PAINT ON FLOOR ANGLE SUPPORT (CENTER) WAS REMOVED PER CRJ700 SRM 51-26-01-001-001-A01, AREA WAS CLEANED PER CRJ700 SRM 51-26-00-001-001-A01 AND NO DAMAGE CORROSION WAS FOUND AND PAINT WAS RESTORED PER CRJ700 SRM 51-21-11-001-001-A01, CRJ700 SRM 51-25-06-001-001-A01 AND CRJ700 SRM 51-25-16-001-001-A01
